Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Page 3 of 4 FirstFirst 1234 LastLast
Results 21 to 30 of 32

Thread: redness below injection

  1. #21

    Default

    Happended to me injecting tren e and test e, cause i injected to fast.

  2. #22
    Join Date
    May 2007
    Location
    LA
    Posts
    2,848

    Default

    Quote Originally Posted by Bogatyr View Post
    I have a similar redness now. spreads across lower part of the delt, bi and tri. hit about 1 1/4 inch deep. I think the mistake was to do 2.5ml. May have been too much and there was spillover.
    Could be spill over. How many days ago was it, how long did it take to spread, is it hot to the touch, does it hurt, is there a lump, are you running a fever, feel lethargic, etc? Lots of things to look for.
    All the steroids in the world won't help you grow if you don't eat enough.

  3. #23
    Join Date
    Aug 2007
    Location
    Russian Forrest
    Posts
    1,168

    Default

    see message below
    Last edited by Bogatyr; 02-19-2009 at 09:42 PM.

  4. #24
    Join Date
    Aug 2007
    Location
    Russian Forrest
    Posts
    1,168

    Default

    a little warm to the touch. It has been 3 days since. Only noticed it today. no lump. no pain. Seems harmless, but I took amoxicilin just in case. Will keep taking it until redness goes away.

    Here is a photo

    Attached Images Attached Images

  5. #25
    Join Date
    Dec 2008
    Location
    CALI!!
    Posts
    132

    Default

    Hey bro for what its worht i had a rash excactly like urs went came the next after inject and went away in about 3 days no fever nothing i thought it was a reaction to the alcohole maybe in the gear or after i wiped off site with prep pad............

  6. #26
    Join Date
    Aug 2007
    Location
    Russian Forrest
    Posts
    1,168

    Default

    good to hear. Thanks bro.

  7. #27
    Join Date
    May 2007
    Location
    LA
    Posts
    2,848

    Default

    Quote Originally Posted by ADAMGREENBEAN View Post
    Hey bro for what its worht i had a rash excactly like urs went came the next after inject and went away in about 3 days no fever nothing i thought it was a reaction to the alcohole maybe in the gear or after i wiped off site with prep pad............
    This is kinda what it looks like to me (allergy rash). Hard to tell from glare in picture , in terms of trying to compare skin pigmentation of various areas.


    Is Ethyl Oleate in the stuff you are shooting? Could be a reaction to that or another oil they used in the gear.
    All the steroids in the world won't help you grow if you don't eat enough.

  8. #28
    Join Date
    Aug 2007
    Location
    Russian Forrest
    Posts
    1,168

    Default

    Status update - redness gone after 2 days!!

    Thanks for your help. Hopefully this will help some other person.

  9. #29
    Join Date
    Aug 2007
    Location
    Russian Forrest
    Posts
    1,168

    Default

    by the way, I doubt it was an allergy since I shot the other delt before this one and there was no redness. I think there must have been some spillover, all dependent on the place I shot, depth and amount of the oil. I think all those factors must have contributed. I actually think I have gone overboard with the depth almost the full 1.5" and the fact that I did 2.5ml in delt. I think this muscle should not take that much gear at once.

  10. #30
    Join Date
    Oct 2008
    Location
    West Vancouver
    Posts
    171

    Default

    FOR THE LOVE OF GOD TELL ME ITS NOT PROP... cus i just bought some ouch ouch ouch pinksys of prop... damnation

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •